Jump to content



Photo

I'm Back


  • Please log in to reply
2 replies to this topic

#1 Triethyl

Triethyl

    Newbie

  • Members
  • Pip
  • 6 posts

Posted 04 September 2021 - 06:52 AM

Hello guys, it has been more than a year since I last logged in to the forum, long story short, I took Cymbalta for 1.5 years and withdrew last month, and now I have some symptoms, such as brain fog, brain zap and some other shit, btw, I still take lorazepam 0.25mg per night before sleep, need some advices from youguys here:
1:I went from the maximum dose of 30mg to 0.
2: There are about 220 beads in per capsule.
3:I throw away a bead every 2-3days in the past.
Questions:
If I have some serious withdrawal reactions in the future or my anxiety comes back, should I go back to taking it?
Try other SSRI?( I took Zoloft for a year in 2011 as well)

Hopefully youguys ignore my rude English cuz I'm not a native English speaker.
Everyone stay safe during the pandemic!

#2 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 13,142 posts
  • LocationMissouri

Posted 04 September 2021 - 07:22 AM

Welcome back Triethyl

 

Your English? No problem here. It is just fine.

 

If things get bad I usually do not suggest reinstating it. Many members have tried that but with very limited effect. Matter of fact it can generate its' own problems. As far as dealing with the symptoms there are several choices; certain other prescription meds, a different ssri/snri (which may or may not work), supplements, therapy and much more. The ebook carries a long list of things that may help.


#3 invalidusername

invalidusername

    Site Admin

  • Site Supporter
  • 5,710 posts
  • LocationKent, UK

Posted 04 September 2021 - 07:34 AM

Hi Triethyl...

 

Hat has pretty much covered what I would have said myself - we rarely disagree with each others prognoses! 

 

The good news is that what you are feeling is very normal for withdrawal. Nothing strange here at all - the symptoms are nearly always what you have mentioned here. They will pass.

 

Regarding what to do in the event of symptoms returning, reinstating the cymbalta is likely to have had much of the desired effect as you have already been on the drug. This is known as kindling - it affects some, but not other people. It cannot be said with any certainty unfortuntely, but try to stay in the present moment, We cannot live in the future but so many of us do!





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users